# SDR AALA202112227681

- Difficulty date: November 27, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A300*
- Aircraft serial: 7069
- Aircraft time: 16,139 hours, 6,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820100
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND FORWARD PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER FITTING BETWEEN FR 16 AND FR 20 AT S23R. REPLACED CENTER FITTING PER SRM 51-42-11.
